Linear control systems on the homogeneous spaces of the 2D Lie group

Víctor Ayala, Adriano Da Silva, María Torreblanca

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we classify all the possible linear control systems on the homogeneous spaces of the 2D solvable Lie group and study their controllability and control sets.

Original languageEnglish
Pages (from-to)850-870
Number of pages21
JournalJournal of Differential Equations
Volume314
DOIs
StatePublished - 25 Mar 2022

Bibliographical note

Funding Information:
Supported by Proyecto Fondecyt n? 1190142. CONICYT, Chile.Supported by FAPESP grants no 2020/12971-4 and 2018/13481-0, and partially by CNPq grant no. 309820/2019-7.

Publisher Copyright:
© 2022 Elsevier Inc.

Keywords

  • Homogeneous spaces
  • Linear control systems
  • Solvable Lie group

Fingerprint

Dive into the research topics of 'Linear control systems on the homogeneous spaces of the 2D Lie group'. Together they form a unique fingerprint.

Cite this